# SDR MWEA00004

- Difficulty date: January 5, 2000
- Submitted: January 6, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 46,775 hours, 35,860 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 113317
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY SLIDE COVER CAME LOOSE WHEN OPENING DOOR IN MKE.  MTC REINSTALLED FORWARD EMERGENCY DOOR SLIDE COVER.
